Algebras with involution with linear codimension growth

Daniela La Mattina, Paola Misso, Daniela La Mattina, Misso

Research output: Contribution to journalArticle

12 Citations (Scopus)


We study the ∗-varieties of associative algebras with involution over a field of characteristic zero whichare generated by a finite-dimensional algebra. In this setting we give a list of algebras classifying all such∗-varieties whose sequence of ∗-codimensions is linearly bounded. Moreover, we exhibit a finite list ofalgebras to be excluded from the ∗-varieties with such property. As a consequence, we find all possiblelinearly bounded ∗-codimension sequences.
Original languageEnglish
Pages (from-to)270-291
Number of pages22
JournalJournal of Algebra
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Algebras with involution with linear codimension growth'. Together they form a unique fingerprint.

  • Cite this